# SDR HEEA0016274

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8140BS20LW
- Condition: Friction
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODING ALTIMETER HAS EXCESSIVE FRICTION ERROR.
